Onsager's Conjecture for Admissible Weak Solutions

Tristan Buckmaster, Camillo De Lellis, László Székelyhidi, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

138 Scopus citations
Original languageEnglish (US)
Pages (from-to)229-274
Number of pages46
JournalCommunications on Pure and Applied Mathematics
Issue number2
StatePublished - Feb 1 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Onsager's Conjecture for Admissible Weak Solutions'. Together they form a unique fingerprint.

Cite this